RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1987, Volume 134(176), Number 2(10), Pages 147–157 (Mi msb2663)  

This article is cited in 10 scientific papers (total in 10 papers)

On a special trigonometric series and its applications

G. I. Arkhipov, K. I. Oskolkov


Abstract: Properties of convergence and uniform boundedness are studied for partial sums of a special trigonometric series with an algebraic polynomial in the exponent of the imaginary exponential.
Bibliography: 9 titles.

Full text: PDF file (528 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 62:1, 145–155

Bibliographic databases:

UDC: 517.5+511
MSC: Primary 42A32, 42A20; Secondary 11L40
Received: 29.09.1986

Citation: G. I. Arkhipov, K. I. Oskolkov, “On a special trigonometric series and its applications”, Mat. Sb. (N.S.), 134(176):2(10) (1987), 147–157; Math. USSR-Sb., 62:1 (1989), 145–155

Citation in format AMSBIB
\Bibitem{ArkOsk87}
\by G.~I.~Arkhipov, K.~I.~Oskolkov
\paper On a~special trigonometric series and its applications
\jour Mat. Sb. (N.S.)
\yr 1987
\vol 134(176)
\issue 2(10)
\pages 147--157
\mathnet{http://mi.mathnet.ru/msb2663}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=922412}
\zmath{https://zbmath.org/?q=an:0825.42002|0665.42003}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 62
\issue 1
\pages 145--155
\crossref{https://doi.org/10.1070/SM1989v062n01ABEH003232}


Linking options:
  • http://mi.mathnet.ru/eng/msb2663
  • http://mi.mathnet.ru/eng/msb/v176/i2/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Stein E., Wainger S., “Discrete Analogs of Singular Radon Transforms”, Bull. Amer. Math. Soc., 23:2 (1990), 537–544  crossref  mathscinet  zmath  isi
    2. B. S. Kashin, L. A. Tzafriri, “Random sets of uniform convergence”, Math. Notes, 54:1 (1993), 677–687  mathnet  crossref  mathscinet  zmath  isi  elib
    3. K. Oskolkov, “Schrödinger equation and oscillatory Hilbert transforms of second degree”, The Journal of Fourier Analysis and Applications, 4:3 (1998), 341  crossref  mathscinet  zmath
    4. K. I. Oskolkov, “On a Result of Telyakovskii and Multiple Hilbert Transforms with Polynomial Phases”, Math. Notes, 74:2 (2003), 232–244  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Lacey, MT, “Carleson's theorem: Proof, complements, variations”, Publicacions Matematiques, 48:2 (2004), 251  isi  elib
    6. K. I. Oskolkov, “The Series $\sum\sum\frac{e^{2\pi imnx}}{mn}$ and a Problem of Chowla”, Proc. Steklov Inst. Math., 248 (2005), 197–215  mathnet  mathscinet  zmath
    7. Akos Magyar, Elias M. Stein, Stephen Wainger, “Maximal operators associated to discrete subgroups of nilpotent Lie groups”, J Anal Math, 101:1 (2007), 257  crossref  mathscinet  zmath  isi
    8. K. I. Oskolkov, M. A. Chakhkiev, “On Riemann “nondifferentiable” function and Schrödinger equation”, Proc. Steklov Inst. Math., 269 (2010), 186–196  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    9. Emek Demirci Akarsu, Jens Marklof, “THE VALUE DISTRIBUTION OF INCOMPLETE GAUSS SUMS”, Mathematika, 2013, 1  crossref
    10. K. I. Oskolkov, M. A. Chahkiev, “Traces of the discrete Hilbert transform with quadratic phase”, Proc. Steklov Inst. Math., 280 (2013), 248–262  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:606
    Full text:229
    References:40
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020